# SDR REXA2020040700423

- Difficulty date: March 17, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 29,717 hours, 27,664 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103215
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT RAIL IS GOUGED APRROX 1 INCH LONG, 0.010 DEEP & 0.250 WIDE, AT F.S. 409+64.
REMOVED, FABRICATED AND INSTALLED FABRICATED SEAT RAIL AT LBL 9 FS 409+64 IAW REO 601R-53-00-485 REV D. WVAC STAMP
